# SDR ERAA9577

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Inner Shaft
- Part number: A23037403
- Condition: Pitted
- Location: Bearing Race
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW INNER SHAFT THAT HAS PITS ON BEARING  RACE.
